# SDR VNAA202512020052

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR REPAIR OF LT FS280 LOWER WEB, FOUND THE LT BS 280 FLOORBEAM TO HAVE DEEP PITTING CORROSION WITH THE DEEPEST DAMAGE BEING .048 AT LBL12 WHICH IS OUT OF LIMITS IAW CRJ-700 SRM 53-00-00-101-001-A01. LT BS 280 FLOORBEAM REQUIRES REPLACEMENT.
